UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                                
Selected(0)Clear Items/Page:    Sort:
A short note on singular values of optimal and superoptimal preconditioned matrices Journal article
International Journal of Computer Mathematics, 2007,Volume: 84,Issue: 8,Page: 1261-1263
Authors:  Jin X.-Q.;  Wei Y.-M.
Favorite | View/Download:5/0 | TC[WOS]:4 TC[Scopus]:0 | Submit date:2019/02/11
Optimal Preconditioner  Superoptimal Preconditioner